Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 972704, 11 pages
http://dx.doi.org/10.1155/2013/972704
Research Article

Fixed-Term Homotopy

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Circuito Gonzalo Aguirre Beltrán s/n, 91000 Xalapa, VER, Mexico
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Department of Electronics, National Institute for Astrophysics, Optics, and Electronics, Luis Enrique Erro No. 1, 72840 Sta. María Tonantzintla, PUE, Mexico

Received 6 September 2012; Revised 6 December 2012; Accepted 20 December 2012

Academic Editor: Chein-Shan Liu

Copyright © 2013 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hector Vazquez-Leal, Yasir Khan, Uriel Filobello-Nino, Arturo Sarmiento-Reyes, Alejandro Diaz-Sanchez, and Luis-F. Cisneros-Sinencio, “Fixed-Term Homotopy,” Journal of Applied Mathematics, vol. 2013, Article ID 972704, 11 pages, 2013. https://doi.org/10.1155/2013/972704.